Side Effects of Juvederm Two Months Later - Thousand Oaks, CA
- updated 2 years ago
Injections were painful even with numbing, but...
- 8 Oct 2009
Injections were painful even with numbing, but tolerable. Bad brusing on one side that took over a week to go away, but after that it looked great. I did it because I have marionette lines which aged my face. Two months down the road, however, I suddenly have a visibly swollen lump at the injection sites on the same side of my face that initially bruised. This happened overnight.
I had Juvederm injected into the marionette lines below the corners of my mouth about two months ago, and it looked great after the bruising on one side went away. There were bumps, but they weren't visible. This morning I awoke to find that side of my face visibly swollen at the site of the lower injections. I'm sure it's the Juvederm, it feels exactly like the small bumps, the only difference is the size. It is definitely not something else, like a pimple or a boil. What could have caused this? Could it be an infection of the product in my skin, or is it something that's going to go away on its own? I am in excellent health, do not have a compromised immune system or anything else wrong with me. I do sleep with a soft plastic mouthguard that encircles below my lower teeth, and this swelling is directly opposite that area. Might the pressure of the mouthguard against that area have caused this sudden swelling? Anyone ever had this happen?
1/11 update on my review of Juvederm: The swollen...
- 29 Jan 2011
He has the reputation of being the best dermatologist in Thousand Oaks. I am using him for other procedures besides Juvederm, and I think he's excellent.